# SDR SWAA982562

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY LIGHT ABOVE FWD GALLEY LIGHT INOPERATIVE.  FOUND BAD GROUND.  REMOVED AND REPLACED GROUND CONNECTOR PER BOEING MM.
